Alert archive / California / Flash Flood Warnings in 2020
Flash Flood Warning 8, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Mar 12, 2020, 4:42 PM PDT for Riverside County, California; La Paz County, Arizona. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2020, 4:42 PM PDT (23:42 UTC)
- Expired
- Mar 12, 2020, 8:45 PM PDT
- In force
- 4 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties La Paz County, AZ, Riverside County, CA
The radar
The Yuma radar (KYUX), 181 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 11.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WGUS55 KPSR 122342
FFWPSR
AZC012-CAC065-130345-
/O.NEW.KPSR.FF.W.0008.200312T2342Z-200313T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
442 PM MST Thu Mar 12 2020
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Northwestern La Paz County in west central Arizona...
Riverside County in southern California...
* Until 845 PM MST/845 PM PDT/.
* At 441 PM MST/441 PM PDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Parker, Blythe, Quartzsite, Buckskin Mountain Park, Parker Dam,
Ehrenberg and Poston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3430 11410 3365 11414 3360 11454 3408 11447
3408 11444 3411 11441 3414 11433 3417 11429
3417 11425 3426 11415 3430 11414
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
184 follow-up statements
210
WGUS75 KPSR 130038
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
538 PM MST Thu Mar 12 2020
AZC012-CAC065-130345-
/O.CON.KPSR.FF.W.0008.000000T0000Z-200313T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Riverside CA-
538 PM MST Thu Mar 12 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST/845 PM
PDT/ FOR NORTHWESTERN LA PAZ AND RIVERSIDE COUNTIES...
At 538 PM MST/538 PM PDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Parker, Blythe, Quartzsite, Buckskin Mountain Park, Parker Dam,
Ehrenberg and Poston.
Affected washes and roadways include Cienega Springs Road and
Riverside Drive and Hwy 95 north of Quartzsite.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3430 11410 3365 11414 3360 11454 3408 11447
3408 11444 3411 11441 3414 11433 3417 11429
3417 11425 3426 11415 3430 11414
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
18813
WGUS75 KPSR 130133
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
633 PM MST Thu Mar 12 2020
AZC012-CAC065-130345-
/O.CON.KPSR.FF.W.0008.000000T0000Z-200313T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Riverside CA-
633 PM MST Thu Mar 12 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST/845 PM
PDT/ FOR NORTHWESTERN LA PAZ AND RIVERSIDE COUNTIES...
At 632 PM MST/632 PM PDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Minor flooding has been
reported along highway 95 near Parker. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Parker, Blythe, Quartzsite, Buckskin Mountain Park, Parker Dam,
Ehrenberg and Poston.
Affected washes and roadways include Cienega Springs Road and
Riverside Drive and Hwy 95 north of Quartzsite.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3430 11410 3365 11414 3360 11454 3408 11447
3408 11444 3411 11441 3414 11433 3417 11429
3417 11425 3426 11415 3430 11414
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
18599
WGUS75 KPSR 130234
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
734 PM MST Thu Mar 12 2020
AZC012-CAC065-130345-
/O.CON.KPSR.FF.W.0008.000000T0000Z-200313T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Riverside CA-
734 PM MST Thu Mar 12 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST/845 PM
PDT/ FOR NORTHWESTERN LA PAZ AND RIVERSIDE COUNTIES...
At 734 PM MST/734 PM PDT/, Doppler radar indicated thunderstorms
have ended across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Parker, Blythe, Quartzsite, Buckskin Mountain Park, Parker Dam,
Ehrenberg and Poston.
Affected washes and roadways include Cienega Springs Road and
Riverside Drive and Hwy 95 north of Quartzsite.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3430 11410 3365 11414 3360 11454 3408 11447
3408 11444 3411 11441 3414 11433 3417 11429
3417 11425 3426 11415 3430 11414
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
18818
WGUS75 KPSR 130341
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
841 PM MST Thu Mar 12 2020
AZC012-CAC065-130350-
/O.EXP.KPSR.FF.W.0008.000000T0000Z-200313T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Riverside CA-
841 PM MST Thu Mar 12 2020
...THE FLASH FLOOD WARNING FOR NORTHWESTERN LA PAZ AND RIVERSIDE
COUNTIES WILL EXPIRE AT 845 PM MST/845 PM PDT/...
The heavy rain has ended through lighter rain will continue the next
several hours. However, flash flooding is no longer expected to pose
a threat. Please continue to heed any remaining road closures.
LAT...LON 3430 11410 3365 11414 3360 11454 3408 11447
3408 11444 3411 11441 3414 11433 3417 11429
3417 11425 3426 11415 3430 11414
$$
18What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 1:29 PM PDT, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 12, 1:29 PM PDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
129 PM MST Thu Mar 12 2020
.SYNOPSIS...
A slow moving and wet storm system will bring widespread showers
and thunderstorms into tonight with showers. Showers will linger
across much of Arizona on Friday. After a brief dry period this
weekend, another colder but not as wet storm system is expected
toward the middle of next week.
&&
.DISCUSSION...
Not much change in forecast thinking for the current system
impacting the region. GOES-17 water vapor imagery indicated the
center of the upper level low is finally progressing eastward, now
approaching the coast of the baja peninsula. Increasingly
diffluent flow ahead of the low, over an airmass of record high
PWAT values (1.2" observed at Yuma this morning, essentially at
record levels for the winter months), is allowing for widespread
showers to continually develop. A notable short wave in the moist
southwest flow is evident due to a developing baroclinic leaf. The
low should continue to progress through the region tonight as it
is nudged onward by a developing upstream anticyclone and and
pulled a bit by a jet streak moving through the Interior West.
Short-term, high-res convective allowing models continue to show
showers and storms increasing in coverage and intensity this
afternoon across southeast California, with a second round across
south-central Arizona (including Phoenix) this evening. The
coverage/intensity along with continued upslope southeasterly
flow in Imperial, eastern Riverside, Yuma, and La Paz counties
will likely lead to areas of flooding/flash flooding.
Precipitation amounts over the past 6-12 hours are on the order of
0.25-0.75". Additional precipitation from the HREF mean for this
area should be 0.5-1.5" with potential for localized 3". For this
reason, WPC earlier upgraded the area to a Moderate risk of
flooding on the Day 1 Excessive Rainfall Outlook. A Flash Flood
Watch remains in effect for this area through 11 AM Friday (as
runoff issues continue into the morning).
For south-central Arizona, including the Phoenix area and into
southern Gila County, rainfall will become more of an issue as the
afternoon and in particular evening unfold. Additional rainfall
of 0.5-1.0" is likely with potential for localized 3", especially
in upslope areas of northern Maricopa County and toward the Four
Peaks area. Saturated ground conditions from rains earlier in the
week will mean washes and creeks will quickly respond to this next
round. Flooding/flash flooding will become a significant concern
as the evening wears on. A Flash Flood Watch will remain in effect
through 5 PM Friday (as runoff conditions continue).
We can't rule out the threat of other modes of severe weather as
well for all areas - lightning of course with thunderstorms, but
hail as well with the steepening mid-level lapse rates. Enough
shear will be in place for a few of the storms to show rotating
characteristics, supporting stronger updrafts. Should a storm
becoming rooted in the boundary layer, a tornado or two will
become possible.
A rapid decrease in shower activity will take hold over our
western CWA by Friday, but conditions will be slow to improve for
Maricopa/Pinal/Gila counties. Precipitation chances will remain
quite high in this area for Friday due to remaining high moisture
levels and some mid-level instability, but actual additional rain
amounts should be fairly light (0.10-0.25").
The synoptic pattern Saturday through Wednesday will feature
anomalously strong anti-cyclones anchored over the Southeast US
and Gulf of Alaska. Between them, a closed (currently off the
coast of British Columbia) will deepen and gradually move toward
the Southwest US. Ensembles are showing fairly good agreement with
the timing, track, and overall intensity of this system. Ahead of
the system, persistent southwest flow will promote warming
temperatures, with widespread 70s (60s at higher elevations)
Saturday into Tuesday. Spread on temperatures is fairly tight
Sat-Tue, leading to above average confidence.
By Wednesday, our forecast area will begin to feel the influence
of this system as it moves across the region. Broad upper level
diffluence and isentropic/orographic lift will promote
precipitation development. Right now moisture availability looks
to be on the lower end, with GEFS members ranging from 0.4-0.7
inches (mean 0.5). While that would perhaps point to lower QPF
values, the system will be quite a bit colder, with 700 mb
temperatures forecast to be below the 10th percentile for mid/late
March. Given a colder airmass, precipitation processes and
forcing could compensate for the lower moisture content. The
current forecast leveraging WPC guidance indicates roughly half an
inch of precipitation for the Phoenix area. However, it is noted
that the latest NBM runs are wetter, with a 5% chance for 1.00"+.
&&
.AVIATION...Updated at 1750Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Steady stream of extremely moist air continues to aim into central
Arizona this afternoon. A larger storm system that has been
sitting off the California coast the past several days will
finally beginning moving eastward this afternoon. Showers will
redevelop this afternoon across the Phoenix area, with strong
embedded thunderstorms possible this evening. Higher vsby/cigs
early this afternoon will come back down starting 22Z and remain
low during an active evening. Gradual improvement expected
overnight, though lower ceilings will remain into Friday. Winds
will generally be out of the southeast through this afternoon,
swing to the southwest this evening with heavier shower/storm
activity, then gradually back to the southeast overnight. Storms
could bring variable gusty winds.
Southeast California/Southwest Arizona including KIPL and KBLH:
Widespread showers with low cigs/vsby will continue through the
afternoon. Thunderstorms will develop as well, bringing the threat
of variable gusty winds. Conditions will begin to improve after
01-02Z this evening as the overall storm system begins to move to
the northeast.
&&
.FIRE WEATHER...
Saturday through Wednesday:
Drier conditions will move in during the weekend before more
unsettled weather is expected into the middle part of next week.
Humidity levels will stay elevated through the period with minimum
readings generally 25-40%. High temperatures will stay near or a
bit below seasonal normals through the weekend with well below
normal temperatures likely by the middle of next week. Winds will
be breezy at times through much of the period, especially during
the daytime hours. Gusts will mostly reach into the 20-25 mph
range.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Friday afternoon for AZZ534-537>560-
562-563.
Flash Flood Watch through Friday morning for AZZ530>533-536.
CA...Flash Flood Watch through Friday morning for CAZ560>570.
&&
DISCUSSION...Iniguez
AVIATION...Iniguez
FIRE WEATHER...KuhlmanIn the hours before
Local storm report, Mar 12, 3:15 PM PDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
315 PM MST THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HEAVY RAIN 4 N PHOENIX 33.50N 112.08W
03/12/2020 E0.50 INCH MARICOPA AZ TRAINED SPOTTER
ESTIMATED IN 20 MINUTES.
&&
JSSpecial weather statement, Mar 12, 3:21 PM PDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
321 PM MST Thu Mar 12 2020
AZZ541-542-544-545-122300-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
321 PM MST Thu Mar 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 400 PM
MST...
At 321 PM MST, Doppler radar was tracking a strong thunderstorm near
Deer Valley Airport, or near Peoria, moving north at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Phoenix, Glendale, New River, Cave Creek, Deer Valley Airport, Lake
Pleasant and Anthem.
This includes the following highways...
AZ Interstate 17 between mile markers 215 and 241.
AZ Route 101 between mile markers 21 and 25.
AZ Route 74 between mile markers 23 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3402 11188 3365 11208 3370 11228 3396 11223
3397 11219 3405 11215
TIME...MOT...LOC 2221Z 197DEG 18KT 3375 11216
AJLocal storm report, Mar 12, 3:29 PM PDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
329 PM MST THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN 5 N PHOENIX 33.52N 112.08W
03/12/2020 M0.50 INCH MARICOPA AZ PUBLIC
0.5 IN. IN 20 MINUTES.
&&
JSLocal storm report, Mar 12, 4:04 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
404 PM MST THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 4 SSE NEW RIVER 33.86N 112.10W
03/12/2020 M0.52 INCH MARICOPA AZ MESONET
EST. IN < 30 MINUTES.
&&
JSSpecial weather statement, Mar 12, 4:10 PM PDT, 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
410 PM PDT Thu Mar 12 2020
CAZ564-565-567-569-122345-
Chuckwalla Mountains CA-Imperial County Southeast CA-
Palo Verde Valley CA-Imperial Valley CA-
410 PM PDT Thu Mar 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IMPERIAL COUNTY UNTIL 445
PM PDT...
At 407 PM PDT, Doppler radar was tracking a group of strong
thunderstorms over central Imperial County, moving slowly north
and northeast.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
El Centro, Calexico, Brawley, Holtville, Calipatria, Slab City, Bonds
Corner, Heber, Alamorio, Glamis and Wiest.
This includes the following highways...
CA Interstate 8 between mile markers 38 and 57.
CA Route 78 between mile markers 14 and 43.
CA Route 111 between mile markers 1 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms. Localized
flooding can be expected. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3268 11557 3339 11544 3334 11482 3268 11527
3266 11546
TIME...MOT...LOC 2307Z 189DEG 11KT 3274 11539
AJLocal storm report, Mar 12, 4:29 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
429 PM MST THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HEAVY RAIN 4 ENE NILAND 33.26N 115.45W
03/12/2020 M0.51 INCH IMPERIAL CA MESONET
EST. IN 15-30 MINUTES. IMPERIAL CTY., E OF
SALTON SEA.
&&
JSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 7:02 AM PDT | Areal Flood Advisory | PSR | Imperial | 3 hr |
| Mar 12, 1:27 PM PDT | Special Weather Statement | PSR | Riverside | 48 min |
| Mar 12, 1:32 PM PDT | Flash Flood Warning | PSR | Riverside | 4 hr |
| Mar 12, 2:45 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 4 hr |
| Mar 12, 2:57 PM PDT | Special Weather Statement | PSR | Imperial | 48 min |
| Mar 12, 3:19 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 26 min |
| Mar 12, 3:42 PM PDT | Flash Flood Warning | PSR | Riverside | 4 hr |
| Mar 12, 4:10 PM PDT | Special Weather Statement | PSR | Imperial | 35 min |
| Mar 12, 4:23 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 4 hr |
| Mar 12, 4:53 PM PDT | Special Weather Statement | PSR | Imperial | 52 min |
| Mar 12, 6:29 AM PDT | Areal Flood Advisory | PSR | Yuma | 2 hr |
| Mar 12, 7:30 AM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Mar 12, 8:07 AM PDT | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Mar 12, 2:00 PM PDT | Special Weather Statement | PSR | Maricopa | 45 min |
| Mar 12, 2:04 PM PDT | Special Weather Statement | PSR | Maricopa | 41 min |
| Mar 12, 2:12 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa | 33 min |
| Mar 12, 2:44 PM PDT | Special Weather Statement | PSR | Maricopa | 46 min |
| Mar 12, 2:46 PM PDT | Special Weather Statement | PSR | Maricopa | 44 min |
| Mar 12, 3:21 PM PDT | Special Weather Statement | PSR | 39 min | |
| Mar 12, 4:16 PM PDT | Flash Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Flash Flood Warnings in California, 2020Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.